# SDR 2010FA0000020

- Difficulty date: January 5, 2010
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N4655B
- Make and model: Cessna 208B
- Aircraft serial: 208B0160
- Engine: Pwa PT6A114
- Propeller: Hartzl HCB3M
- System (JASC): 7312 · Fuel Heater
- Part: Tube
- Part number: 3013446
- Condition: Corroded
- Location: Oil/Fuel Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGID STEEL TUBE THAT FEEDS INTO THE OIL/FUEL HEATER HAS DEVELOPED LITTLE PIN HOLES UNDERNEATH THE FIRE LOOP BRACKET THAT ATTACHES THERE.  WHEN YOU TAKE THE LINE OFF, IT JUST LOOKS LIKE LITTLE DOTS OF CORROSION BUT WHEN YOU PRESSURIZE IT WITH AIR, IT LEAKS AT AN EXTREME RATE.  POSSIBLE CAUSE COULD BE ADEL CLAMP CHAFING OR CORROSION.
